my CITALOPRAM

I take it for my depression, it works great but my got the side effects. I am on the highest dose, it makes me super tired. Like I wake up then pass out a hour later to sleep for 5 hours.

I think I may have to get the doctor to decrease my dose

Edit Delete
Moderate: Hide this post
23 replies since 22nd August 2010 • Last reply 22nd August 2010

My God Michelle, how do you get any thing done?! x

Edit Delete
Moderate: Hide this post

I walk around like a zombie, trying not to sleep

Edit Delete
Moderate: Hide this post

Oh my gosh, honey that really doesn't sound good. It sounds like you're not coping so you're doing the right thing by getting the dose changed. What in the hell convinced the doctor to put you on the highest flipping dose?!?!?!

Edit Delete
Moderate: Hide this post

I'm with Lolly Bot!

Edit Delete
Moderate: Hide this post

this is why i refused to be put on paxil, i tried it and i was just a flippin' zombie, I take zoloft and I am able to get things done. I cant beleive they put you on the highest dose, I would think they would try the lowest first to see how your body reacts to it.

Edit Delete
Moderate: Hide this post

well I started at the lowest, and it didn't work, so I kept upping the dose untill I got the highest.

maybe I should try zoloft

Edit Delete
Moderate: Hide this post

http://www.zoloft.com/common_questions.aspx#effects

I am reading up on it, it does say it causes sleepyness, how does it effect you sug?

Edit Delete
Moderate: Hide this post

I take it at night before bed, and after a couple of weeks I was less worried and able to get things done and not hate myself on not finishing for that day Happy

Edit Delete
Moderate: Hide this post

Happy

Edit Delete
Moderate: Hide this post

I halfed my pill last night, feel much better now, 20mg it is

Edit Delete
Moderate: Hide this post

I'm on 20mg of Citalopram, it makes me very tired and stops me sleeping but Fluxoetine did that too and at least Citalopram seems to work - I've been a lot less panicky in the last few days, and I've been taking it for two weeks now.

Edit Delete
Moderate: Hide this post

it works much better after a month on it

Edit Delete
Moderate: Hide this post

I'm on the highest dose of Citalapram too, and I get the epic yawns all the time, but that's the only real side-effect now. I was on Fluox but it made me panicky and hyperactive so I changed. Once you get used to it, i find that it works better than any other I have tried.

Edit Delete
Moderate: Hide this post

Weirdly, that's how I felt when I was on the Citalopram. Now I'm on duloxetine instead and it's a bit better. I panic in a more calm way Tongue

Edit Delete
Moderate: Hide this post


Reply